# SDR FDEA200910083511

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 62 FLOORBOARD SUPPORT FS, 395-377 CORRODED REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MAT .050 MAT LOSS IS .050 FOUND TO BE OUT OF LIMITS IAW SRM 53-0051 FIG 101 DETAIL 2 RMOVED CREASE BEAM IAW SRM 51-40-02.   FABED NEW ON TRAVELER NR T9/ 804601 IAW SRM 53-10-15-2 LOCATED, DRILLED AND INSTALLED IAW SRM 51-40-05 AND 51-40-02 ( INSTALLED NEW CREASE BEAM FROM FST 295-395 LBL 60 )  W/L 208 THIS IS A MAJOR " A" REPAIR NO FOLOW-UP INSP REQUIRED.
